# SDR QXEA200301109

- Difficulty date: September 4, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 4,109 hours, 4,697 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Failed
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS WILL NOT DEPLOY. TESTED POST MOD AIRSTAIR  ASSEMBLY, TESTS GOOD. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
